# SDR SWAA2023041123547

- Difficulty date: April 4, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,868 hours, 23,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMRGENCY LIGHT FAIL TEST FOR ASSOCIATED WITH BATTERY PACK M1674 AND M1673<[01] REPLACED BATTERIES EMERGENCY PACK; AND PERFORMED GOOD TEST PER AMM 33-51-06-960-805;[02] VERIFIED CORRECTIVE ACTION 1
